MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Codes Patient-Device Incompatibility (2682); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report also includes plc201200/(b)(4)/(b)(4).
 
Event or Problem Description
On (b)(6) 2015, the patient was treated for an abdominal aortic aneurysm.A gore® excluder® aaa endoprosthesis featuring c3® delivery system and two gore® excluder® aaa endoprostheses were implanted.The patient tolerated the procedure.On (b)(6) 2020, follow up revealed a distal type i endoleak due to one of the gore® excluder® aaa endoprostheses migrating proximally.The physician believes this is due to disease progression, as the device implanted was 20mm in diameter, and the left common iliac is now 25-28mm in diameter.A reintervention is planned.Further information from the fsa reported that the planned reintervention took place on (b)(6) 2020.An additional gore® excluder® aaa endoprosthesis was implanted, and the physician reinforced it with a palmaz stent.The endoleak was resolved and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications; h6: code 22 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak.
 
Additional Manufacturer Narrative
H6: code 3331 - added with completion of product history review.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10483013
Report Number3007284313-2020-01054
Device Sequence Number2815965
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2017
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer08/13/2020
08/13/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date09/21/2020
09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR